T Nation

600mg Test E/500mg Tren E. Started Arimidex, Got Depression. Help


#1

Guys need some advice. 33 male 216 20 years training 15% bf. Started a cycle 600 mg test e 400 mg tren e every week. Second week started arimidex tab 1mg eod. Yesterday I was hit with extreme lethargy and depression. Is my test / tren amount too high or is it the arimidex? Anyone have similar reaction? I last pinned two days ago but took the arimidex yesterday where I felt the negative sides. This morning two days after my last pin and one day after arimidex I feel great again. Thanks for the help!


#2

that's a massive dose of adex.

I'd do .5mg eod


#3

I've even read .25 eod? Do you think it was the arimidex that created the depression? I had pinned four times before it started. Thanks for the response!


#4

it's possible it was the adex, yeah. Low E can do all kinds of horrible shit. I'd still go .5mg eod


#5

Yoda.. how does my test tren dosage look? Trying to gain strength.


#6

well you're running a gram of AAS, so I would imagine there will be strength gains...


#7

Lol thanks for your responses.


#8

I don't go up to 1mg Adex EOD until my Test is 750+ per week.